# SDR 96ZZZX4343

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N11HW
- Make and model: Beech 58
- Aircraft serial: TH271
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 22A667
- Condition: Inoperative
- Location: Stator Winding
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TACHOMETER GENERATOR FAILED DURING NORMAL OPERATING CONDITIONS.  THE SUSPECT CAUSE IS PHASE 'A' OPEN CIRCUIT, WITHIN STATOR WINDING.
